International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 417-423
On strictly convex and strictly -convex -normed spaces II
Department of Mathematics, Bishop's University, Lennoxville, P.Q. J1M 1Z7, Canada
Received 2 October 1990
Copyright © 1992 C.-S. Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper a new duality mapping is defined, and it is our object to show that there is a similarity among these three types of characterizations of a strictly convex -normed space. This enables us to obtain more new results along each of two types of characterizations. We shall also investigate a strictly -convex -normed space in terms of the above two different types.